# SDR DXTA2015042006009

- Difficulty date: April 17, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 9,512 hours, 7,315 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0052
- Condition: Unserviceable
- Location: Right
- Part time: 9,512 hours, 7,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER A NORMAL TAKEOFF LEVELED OFF AT 8000 FT AND THE RT ENGINE OIL PRESS LIGHT ILLUMINATED WITH A MASTER WARNING. THE RT ENGINE OIL PRESS GAUGE SHOWED ZERO. ACCOMPLISHED THE ENGINE SECURING CHECKLIST. DECLARED AN EMERGENCY AND RETURNED TO THE DEPARTURE AIRPORT. AFTER SHUTDOWN CHECKED THE OIL SIGHT GLASS ON THE RIGHT ENGINE AND IT WAS SHOWING OIL JUST BELOW THE FILL LINE. REMOVED UNSERVICEABLE RT ENGINE S/N: PCE-DD0052 DUE TO LOSS OF OIL PRESSURE. INSTALLED A SERVICEABLE REPAIRED ENGINE S/N: PCE-DD0375 AT THE RT POSITION AND ACCOMPLISHED OPERATIONAL AND LEAK CHECKS WITH NO DEFECTS NOTED. PERFORMED 5 PT. CALIBRATION RUN WITH ALL PARAMETERS WITHIN EMM LIMITS. ALL WORK ACCOMPLISHED IAW AMM 71-00-01, 71-00-01 AND PW545B EMM 71-00-00.
